Mathematics: Page 15: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 154 | Views: 747

Mathematics, Morocco, Volume 4 Issue 3, March 2015

Pages: 427 - 430

Optimal Control Strategy of a Tuberculosis Epidemic Model with Drug Resistant TB

Imane Abouelkheir | Meryem Alkama | Fadwa Elkihal | Mostafa Rachik

Downloads: 154 | Views: 878

Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 251 - 253

An Exponential Fourier Series for I-Function of Several Complex Variables

V. G. Gupta | Nawal Kishor Jangid

Downloads: 154 | Views: 823

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1414 - 1416

2- Dominator Coloring for Various Graphs in Graph Theory

A. Sangeetha Devi | M. M. Shanmugapriya

Downloads: 154 | Views: 822

Mathematics, India, Volume 5 Issue 7, July 2016

Pages: 568 - 574

HOPF bifurcation Dynamics and Persistence of Two Mutually Interdependent Predator Species for Sharing a Single Prey Species under Kolmogorov Constraints

Brahampal Singh | Sunita Gakkhar

Downloads: 154 | Views: 1069

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 94 - 95

Study of Identitie Involving and Special Case of Generalization of H-Functions

Payal Aloke Verma

Downloads: 154 | Views: 901

Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 186 - 187

Fuzzy Shortest Path Problem by Using Ranking Function

S. Ramkumar | Dr. M. Ananthanarayanan

Downloads: 154 | Views: 753

Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 578 - 579

Some Problems on Semi C-Reducible Finsler Manifold

T. S. Chauhan

Downloads: 154 | Views: 802

Mathematics, India, Volume 7 Issue 11, November 2018

Pages: 915 - 917

An Application of Zero Forcing using Power Propagation Time

Dr. S. Chandrasekaran | A. Sulthana

Downloads: 154 | Views: 819

Mathematics, India, Volume 8 Issue 3, March 2019

Pages: 397 - 399

Compatible Uniformities on Pseudometric Spaces

Dr. S. M. Padhye | Priti. P. Umarkar

Downloads: 153 | Views: 974

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 96 - 98

Solving Hybrid Fuzzy Fractional Differential Equations by Runge Kutta 4th Order Method

S. Ruban Raj | M. Saradha

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.